Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.250
pages 191-201

Correction of Controls of Nonstationary Objects on the Basis of the Invariance Property of the Riccati Equation

Yuriy G. Bulychev
Rostov Military Institute of Rocket Forces, Rostov-on-Don
Igor V. Burlai
Rostov Military Institute of Rocket Forces

SINOPSIS

Using invariants, e-invariants, and generalized invariants of the initial problem, the efficient methods of successive correction of results of the approximation of the Riccati equations on the basis of the "increasing exactness" criterion are developed. An illustrative example is presented.


Articles with similar content:

Minimax Estimation of Solutions of Systems of Linear Algebraic Equations with Singular Matrices
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Sergey N. Zhuk
Numerical Solution to Some Inverse Problems for Elliptic Systems Using Pseudoinverse Matrices
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
Optimal Control Synthesis for Stochastic Dynamical Systems of Random Structure with the Markovian Switchings
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Taras O. Lukashiv, Igor V. Malyk , Arkabrata Das